Facebook Pixel
EmpowHER Guest

Weight gain , and birth control

By Anonymous May 31, 2014 - 12:41am
Rate This

Good day,
Please help , i am 23 ,and i started oral birthcontrol 2 weeks ago. My gynecologist said there will be no side effects. But my breasts have grown twice bigger and is so uncomfortable. if i stop the BC, when can my breasts be nomal again ? And when is it safe to stop it ?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Any concerns or question you have about any new medications, you need to discuss with your doctor. Hope this was helpful?



May 31, 2014 - 2:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!